# SDR CA150113010

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Warning Message
- Location: Nr 2
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT HAD AN ABORTED TAKE-OFF DUE TO AN ELECTRONIC ENGINE CONTROL FAULT LIGHT ILLUMINATION. ON GROUND, TROUBLESHOOTING FINDINGS WERE FAULT CODES 87 AND 39. DIGITAL TORQUE INDICATOR ON ENGINE WARNING DISPLAY SHOWED AMBER `HBV`. HBV WAS REPLACED TO RECTIFY THE PROBLEM. AIRCRAFT IS OPERATIONAL.
